MathSciNet Relay Station
MathSciNet bibliographic data
MR2471930 46L37 (46L54)
Vaes, Stefaan Factors of type II$\sb 1$ without non-trivial finite index subfactors. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2587–2606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement